Alert archive / New Jersey / Areal Flood Advisories in 2012
Areal Flood Advisory 235, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Dec 26, 2012, 9:10 PM EST for Bucks County, Lehigh County, Northampton County, Pennsylvania; 7 counties in New Jersey. It was in force for 4 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2012, 9:10 PM EST (02:10 UTC)
- Expired
- Dec 27, 2012, 1:15 AM EST
- In force
- 4 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Bucks County, PA, Lehigh County, PA, Northampton County, PA
The radar
The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.2 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 413 m²/s²
- 0-3 km storm-relative helicity
- 963 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
219
WGUS81 KPHI 270210
FLSPHI
FLOOD ADVISORY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
910 PM EST WED DEC 26 2012
NJC019-021-023-027-035-037-041-PAC017-077-095-270615-
/O.NEW.KPHI.FA.Y.0235.121227T0210Z-121227T0615Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WARREN NJ-HUNTERDON NJ-MERCER NJ-MORRIS NJ-SOMERSET NJ-SUSSEX NJ-
BUCKS PA-LEHIGH PA-NORTHAMPTON PA-MIDDLESEX NJ-
910 PM EST WED DEC 26 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED AN
* URBAN AND SMALL STREAM FLOOD ADVISORY FOR...
WARREN COUNTY IN NORTHWEST NEW JERSEY...
HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
NORTHERN MERCER COUNTY IN CENTRAL NEW JERSEY...
MORRIS COUNTY IN NORTHERN NEW JERSEY...
SOMERSET COUNTY IN NORTHERN NEW JERSEY...
SUSSEX COUNTY IN NORTHWEST NEW JERSEY...
NORTHERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
SOUTHEASTERN LEHIGH COUNTY IN EASTERN PENNSYLVANIA...
EASTERN NORTHAMPTON COUNTY IN EASTERN PENNSYLVANIA...
MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 115 AM EST
* AT 908 PM EST DOPPLER RADAR INDICATED AN AREA OF HEAVY RAINFALL
MOVING NORTHEAST THROUGH THE ADVISED AREA. RADAR ESTIMATES UPWARDS
OF THREE-QUARTERS OF AN INCH HAVE FALLEN WITHIN THE PAST HOUR WITH
AN ADDITIONAL HALF INCH POSSIBLE. THE HEAVY RAIN IS MOVING AT AT
SWIFT PACE AND SHOULD BE OUT OF THE ADVISED AREA WITHIN THE NEXT
HOUR OR SO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4121 7437 4104 7450 4100 7430 4091 7427
4090 7433 4074 7436 4067 7445 4067 7440
4061 7442 4060 7421 4056 7420 4050 7426
4046 7422 4041 7425 4030 7439 4032 7495
4045 7552 4076 7536 4108 7497 4135 7476
$$
HEAVENERWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Dec 26, 9:03 PM EST, 7 minutes earlier.
Area forecast discussion, Dec 26, 9:03 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
903 PM EST WED DEC 26 2012
.SYNOPSIS...
A STRONG LOW PRESSURE SYSTEM WILL CROSS THE REGION TONIGHT AND MOVE
OFF TOWARDS THE NORTHEAST THROUGH THURSDAY. HIGH PRESSURE WILL
BRIEFLY BUILD IN FOR FRIDAY AND MOVE TO OUR EAST BY EARLY SATURDAY.
ANOTHER LOW PRESSURE SYSTEM WILL TRACK ACROSS THE SOUTHEASTERN
UNITED STATES AND THEN UP THE MIDDLE ATLANTIC COAST ON SATURDAY. A
RETURN TO HIGH PRESSURE IS EXPECTED FOR SUNDAY AND MONDAY. A COLD
FRONT IS FORECAST TO CROSS THE REGION MONDAY NIGHT OR TUESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WINTRY WEATHER FIRST, THE TRANSITION TO SLEET AND FREEZING NORTH
IS CONTINUING. INITIALLY WITH THE SURGE OF WARM AIR ALOFT AND THEN
LATER BECAUSE OF THE LACK OF ICE IN THE CLOUDS. LITTLE IN THE WAY
OF ADDITIONAL SNOW (LESS THAN ONE INCH) IS EXPECTED. IN THE
POCONOS AND SUSSEX COUNTY NEW JERSEY TEMPERATURES ARE NOT EXPECTED
TO GET ABOVE FREEZING. ADDITIONAL WATER EQUIVALENT OF AROUND ONE
QUARTER OF AN INCH LIKELY.
IN THE NEXT TIER WHERE ADVISORIES ARE IN EFFECT, THERE ARE POCKETS
OF FREEZING RAIN AND SLEET CONTINUING. WE BELIEVE TEMPERATURES
WILL CONTINUE TO RISE, BUT WILL KEEP THE ADVISORY GOING UNTIL THIS
OCCURS.
FOR THE WIND, WE WILL DROP THE ADVISORIES SOUTH OF ATLANTIC
COUNTY. THE LLJ IS OVER THE HIGH WIND WARNING AREA CURRENTLY AND
WE HAVE HAD SEVERAL REPORTS OF 60 MPH PLUS GUSTS.
PRECIPITATION OVERALL IS ON THE DOWNSIDE AND MOST OF THE HEAVIEST
PRECIPITATION SHOULD BE OUT OF OUR CWA BY 06Z. WE LOADED IN THE HI
RES WRF-NMMB WHICH HAS HANDLED SFC TEMPS THE CLOSEST TODAY FOR
TEMPERATURE ADJUSTMENTS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
WE EXPECT PRECIPITATION TO BE ON THE WANE ON THURSDAY, WITH
LINGERING RAIN NORTHWEST CHANGING BACK TO SNOW SHOWERS. WINDS SHOULD
BE FAIRLY ROBUST ON THURSDAY, ALTHOUGH THE LOWER LEVEL JET WILL NOT
BE AS STRONG AS IT WILL BE IN THE NEAR TERM. ANOTHER WIND ADVISORY
MAY BE ISSUED FOR PARTS OF THE AREA. TEMPERATURES ARE A
CONTINUITY/GUIDANCE BLEND.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
NOT MANY CHANGES MADE TO THE EXTENDED DUE TO ONGOING WEATHER
CONDITIONS TODAY. UPDATED THE GRIDS AND BLENDED MODEL GUIDANCE WITH
CONTINUITY THROUGH SATURDAY AND THEN BLENDED HPC GUIDANCE ALONG WITH
CONTINUITY FOR SUNDAY THROUGH THE END OF THE PERIOD.
WEAK HIGH PRESSURE BUILDS IN FOR FRIDAY AND EARLY SATURDAY. THE NEXT
STORM SYSTEM DEVELOPS ACROSS THE SOUTHEASTERN UNITED STATES AND
TRACKS UP THE MIDDLE ATLANTIC COAST ON SATURDAY. STILL SOME TIMING
ISSUES WITH THIS STORM AND WITH VARIABILITY AMONGST THE MODELS AS TO
THE STRENGTH AND DEPTH OF THE LOW, DIDN'T WANT TO GET CUTESY WITH
THE WEATHER GRIDS. STUCK WITH A RAIN/SNOW FORECAST FOR NOW. BASED ON
THE LATEST MODEL GUIDANCE, THE BEST CHANCES FOR MEASURABLE
PRECIPITATION TO FALL LOOKS TO BE THROUGH THE I-95 CORRIDOR, SOUTH
AND EAST. HOWEVER, MODEL CONSENSUS CONTINUES TO INDICATE THAT WE
WILL SEE SNOW THROUGH OUR ENTIRE FORECAST AREA THROUGH EARLY SUNDAY
AND WE HAVE INCREASED THE POPS TO LIKELY ACROSS THE AREA. ANY
LINGERING SNOW SHOWERS SHOULD TAPER OFF ON SUNDAY AS THE SYSTEM
MOVES OFF TOWARDS THE CANADIAN MARITIMES.
HIGH PRESSURE THEN BUILDS IN FOR SUNDAY AND MONDAY WITH A COLD FRONT
EXPECTED TO MOVE ACROSS THE REGION MONDAY NIGHT OR TUESDAY.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WITH THE LATEST 00Z TAFS, KABE WILL HAVE FREEZING RAIN INTO THIS
EVENING BEFORE WE CHANGE THEM OVER TO RAIN. ALL OTHER TAF SITES
JUST RAIN.
DURING THIS EVENING THE LAST BAND OF HEAVIER RAIN WILL MOVE
THROUGH WITH CIGS ALONG THE MVFR AND IFR THRESHOLD AND VSBYS
DROPPING TO IFR WHEN THE HEAVIER RAIN MOVES THRU. LLWS WILL BE
CONTINUED AS A LLJ WILL AVERAGE AROUND 60KTS FROM THE E OR SE.
OVERNIGHT LIGHTER RAIN IS FORECAST WITH CIGS REMAINING NEAR THE
MVFR AND IFR THRESHOLD, BUT PREVAILING VSBYS SHOULD BE MVFR. WINDS
ARE FORECAST TO SLOWLY BACK TO THE NORTH AND NORTHWEST WITH LESS
GUSTINESS AS THE LLJ LIFTS TO THE NORTHEAST.
RAIN SHOULD END ON THURSDAY MORNING AS VSBYS BECOME VFR. CIGS
SHOULD AVERAGE MVFR AND SLOWLY IMPROVE TO VFR BY AFTERNOON.
NORTHWEST WINDS WILL START INCREASING WITH GUSTINESS LIKELY
BETWEEN 20 AND 30 KTS.
ON THURSDAY AFTERNOON, VFR CIGS ARE FORECAST AND WINDS SHOULD ALSO
INCREASE FROM THE NORTHWEST WITH SUSTAINED SPEEDS CLOSE TO 20 KTS
AND PEAK GUSTS EXCEEDING 30 KTS.
OUTLOOK...
THURSDAY NIGHT THROUGH FRIDAY...VFR CONDITIONS EXPECTED. NORTHWEST
WINDS 15-25 KNOTS WITH GUSTS 30-35 KNOTS THURSDAY NIGHT, DIMINISHING
TO 10-20 KNOTS ON FRIDAY. WINDS WILL DIMINISH FURTHER FRIDAY
EVENING.
SATURDAY...VFR CONDITIONS EXPECTED AT THE START OF THE DAY WITH
SUB-VFR CONDITIONS EXPECTED THROUGH THE AFTERNOON AND EVENING.
TIMING REMAINS AN ISSUE WITH RESPECT TO PRECIPITATION AND STRENGTH
OF THE WINDS. SNOW IS EXPECTED TO FALL ACROSS THE REGION AND AFFECT
THE TERMINALS.
SUNDAY AND MONDAY...MAINLY VFR CONDITIONS EXPECTED. SOME FLURRIES OR
SNOW SHOWERS MAY AFFECT THE NORTHWESTERN TERMINALS /KABE TO KRDG/ ON
SUNDAY. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS AROUND 30 KNOTS CAN
BE EXPECTED ON SUNDAY...BECOMING MORE WESTERLY 10-15 KNOTS ON MONDAY.
&&
.MARINE...
THERE MAY BE A LULL IN THE GALES SOUTH TONIGHT, BUT WITH A RAMP UP
EXPECTED DURING THE DAY ON THURSDAY, WILL MAKE NO HEADLINE CHANGES.
WE HAVE EXTENDED THE GALE WARNING THROUGH THURSDAY OVER THE SOUTHERN
ATLANTIC WATERS AND DELAWARE BAY, AND WE HAVE MAINTAINED THE STORM
WARNING OVER THE NORTHERN ATLANTIC WATERS THROUGH 6 AM EST THURSDAY.
IT MAY BE DOWNGRADED TO A GALE WARNING BEFORE THEN. THE LOW LEVEL
JET IS QUITE ROBUST THROUGH THE EVENING (ESPECIALLY NORTHEAST), AND
IT RUNS IN EXCESS OF 35 KNOTS IN THE COLD AIR ADVECTION ON THURSDAY.
THERE MAY BE A LULL IN THE JET AND THE SURFACE WINDS OVERNIGHT
TONIGHT. SEAS TONIGHT IN EXCESS OF 15 FEET ARE POSSIBLE IN THE STORM
WARNING REGION. THEY WILL APPROACH 15 FEET OVER THE SOUTHERN
ATLANTIC WATERS TONIGHT, AND ALL ATLANTIC SEAS WILL SUBSIDE A BIT
THROUGH THURSDAY. SEAS OVER THE BAY GENERALLY WILL RANGE FROM 3 TO 6
FEET.
OUTLOOK...
GALE FORCE GUSTS WILL START TO DIMINISH THURSDAY EVENING AND BECOME
SMALL CRAFT CONDITIONS ON FRIDAY. BOTH WINDS AND SEAS WILL DECREASE
THROUGH THE DAY ON FRIDAY AND FALL BELOW SMALL CRAFT ADVISORY LEVELS
BY FRIDAY AFTERNOON AS THE PRESSURE GRADIENT WEAKENS ACROSS THE
REGION.
HIGH PRESSURE WILL BUILD ACROSS THE AREA ON FRIDAY AND KEEP US
HEADLINE FREE THROUGH MOST OF SATURDAY. A COASTAL STORM IS SLATED TO
ARRIVE OVER THE WEEKEND, IMPACTING THE AREA WATERS STARTING SATURDAY
EVENING. WITH DISAGREEMENT AMONGST THE MODEL GUIDANCE AS TO THE
STRENGTH AND TRACK OF THE SYSTEM, THE DETAILS REMAIN A LITTLE FUZZY.
EXPECT AND INCREASE IN WINDS AND SEAS AS THE SYSTEM APPROACHES AND
AT LEAST SMALL CRAFT ADVISORIES LOOK LIKE THEY WILL BE NEEDED. A
PERIOD OF GALE FORCE GUSTS ALSO LOOKS POSSIBLE FOR A PERIOD OF TIME
ON SUNDAY. BOTH WINDS AND WAVES WILL GRADUALLY DIMINISH BEHIND THIS
SYSTEM BUT A DECENT PRESSURE GRADIENT LOOKS TO REMAIN ACROSS THE
AREA AND SMALL CRAFT ADVISORY LEVEL WINDS MAY REMAIN ON THE OPEN
WATERS THROUGH AT LEAST MONDAY.
&&
.HYDROLOGY...
MODELS HAVE FAIRLY CONSISTENTLY SHOWN ABOUT 1.25 TO 2.25 INCHES OF
LIQUID OVER THE WATCH AREA, AND THE HEADWATER GUIDANCE AND THE
HIGHER END OF THE AFOREMENTIONED QPF SUPPORT MAINTAINING THE WATCH.
THE RIVER FORECAST CENTER HAS INDICATED THAT FLOODING MAY BE
CONFINED TO STREAMS AND THE SMALLER RIVERS.
&&
.TIDES/COASTAL FLOODING...
COASTAL FLOOD WARNING WAS ISSUED AROUND RARITAN BAY AND MONMOUTH
COUNTY FOR THE MORNING HIGH TIDE. A COASTAL FLOOD ADVY WAS ISSUED
FOR OCEAN COUNTY FOR THE SAME HIGH TIDE. FURTHER SOUTH, WE HAVE
UPDATED THE COASTAL FLOOD ADVISORY TO ALSO INCLUDE KENT DE &
CUMBERLAND NJ COUNTIES DUE TO EXPECTED HIGHER LEVELS IN THE
DELAWARE BAY. THE REMAINDER OF THE COASTAL FLOOD ADVISORY IS FOR
HYBRID FLOODING, TIDES AND HEAVY RAIN RUNOFF IN THE TIDAL DELAWARE
RIVER FOR THE OVERNIGHT HIGH TIDE CYCLE.
FOR THE NEXT, THURSDAY MORNING HIGH TIDE CYCLE THE WINDS WILL BE
BLOWING OFFSHORE OVER THE SOUTHERN WATERS SO NO ADDITIONAL TIDAL
FLOODING IS EXPECTED. THERE HAS TO BE A PIVOT POINT IN ALL OF
THIS ALONG THE NEW JERSEY COAST WHICH FOR NOW WE HAVE THE BEST
CONFIDENCE IN OCEAN COUNTY.
AS FOR CHESAPEAKE BAY, TIDAL DEPARTURES ARE AROUND A FOOT AND A HALF.
THIS HIGH TIDE CYCLE PASSED WITHOUT A PROBLEM. THE GUIDANCE DOES
THE SAME WITH THE NEXT HIGH TIDE CYCLE AT TOLCHESTER BEACH ON
THURSDAY MORNING, BUT BY THEN THE BAY SHOULD START DRAINING, SO
PREFER TO SEE HOW THE TIDES TRANSPIRE OVERNIGHT AND JUST LEAVE THE
CHANCE IN THE HWO.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH THURSDAY MORNING FOR PAZ070-071-101>106.
WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR PAZ060>062.
COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR PAZ070-071.
WINTER STORM WARNING UNTIL NOON EST THURSDAY FOR PAZ054-055.
NJ...FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ008>010-012-015-
017>019.
WINTER WEATHER ADVISORY UNTIL 7 AM EST THURSDAY FOR NJZ007-008.
COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR NJZ016>019-
021.
HIGH WIND WARNING UNTIL 1 AM EST THURSDAY FOR NJZ012>014-020-
026.
COASTAL FLOOD ADVISORY FROM 5 AM TO 10 AM EST THURSDAY FOR
NJZ020-026.
WINTER STORM WARNING UNTIL NOON EST THURSDAY FOR NJZ001.
WIND ADVISORY UNTIL 1 AM EST THURSDAY FOR NJZ022-025-027.
COASTAL FLOOD WARNING FROM 5 AM TO 10 AM EST THURSDAY FOR
NJZ012>014.
DE...FLOOD WATCH THROUGH THURSDAY MORNING FOR DEZ001.
COASTAL FLOOD ADVISORY UNTIL 4 AM EST THURSDAY FOR DEZ001-002.
MD...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ430-431-452>455.
STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ450-451.
&&
SYNOPSIS...MEOLA
NEAR TERM...GIGI/SZATKOWSKI
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...GIGI/SZATKOWSKI/MEOLA
MARINE...DELISI/MEOLA
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 26, 8:34 PM EST, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 834 PM EST WED DEC 26 2012 NJZ001-PAZ054-055-280145- SUSSEX-CARBON-MONROE- 834 PM EST WED DEC 26 2012 ...WINTER STORM WARNING IN EFFECT UNTIL NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ008-280145- MORRIS- 834 PM EST WED DEC 26 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ007-PAZ060>062-280145- WARREN-BERKS-LEHIGH-NORTHAMPTON- 834 PM EST WED DEC 26 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ009-010-PAZ101-103-105-280145- HUNTERDON-SOMERSET-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 834 PM EST WED DEC 26 2012 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. NORTHEAST WINDS COULD GUSTS TO AROUND 40 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-PAZ102-104-106-280145- MERCER-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 834 PM EST WED DEC 26 2012 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. NORTHEAST WINDS COULD GUSTS TO AROUND 40 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ012-280145- MIDDLESEX- 834 PM EST WED DEC 26 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY... ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. FLOOD WATCH. COASTAL FLOOD WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017>019-PAZ070-071-280145- NEW CASTLE-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 834 PM EST WED DEC 26 2012 ...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. COASTAL FLOOD ADVISORY. NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. MINOR TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLE AROUND NOON ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ016-280145- SALEM- 834 PM EST WED DEC 26 2012 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. A PERIOD OF HEAVY RAIN IS POSSIBLE THROUGH TONIGHT, THEREFORE LOCAL POOR DRAINAGE FLOODING COULD RESULT. NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING MAY OCCUR WITH THE HIGH TIDE CYCLE AROUND NOON ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-NJZ021-280145- KENT-CUMBERLAND- 834 PM EST WED DEC 26 2012 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. COASTAL FLOOD ADVISORY. HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ020-026-280145- OCEAN-COASTAL OCEAN- 834 PM EST WED DEC 26 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. COASTAL FLOOD ADVISORY. HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ003-004-NJZ022>025-027-280145- INLAND SUSSEX-DELAWARE BEACHES-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON- 834 PM EST WED DEC 26 2012 ...WIND ADVISORY IN EFFECT UNTIL 1 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THIS EVENING. HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-280145- WESTERN MONMOUTH-EASTERN MONMOUTH- 834 PM EST WED DEC 26 2012 ...HIGH WIND WARNING IN EFFECT UNTIL 1 AM EST THURSDAY... ...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. COASTAL FLOOD WARNING. HEAVY RAIN MAY OCCUR TONIGHT, THEREFORE LOCAL POOR DRAINAGE FLOODING COULD RESULT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ008-012-015-019-020-280145- CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 834 PM EST WED DEC 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TONIGHT. NORTHEAST WINDS COULD GUST TO AROUND 45 MPH AT TIMES TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MINOR TIDAL FLOODING MAY OCCUR DURING THE HIGH TIDE CYCLE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-280145- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 834 PM EST WED DEC 26 2012 ...GALE WARNING IN EFFECT UNTIL 6 PM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. WEST-NORTHWEST WINDS MAY GUST TO GALE FORCE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-280145- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 834 PM EST WED DEC 26 2012 ...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. STORM WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WEST-NORTHWEST WINDS MAY GUST TO GALE FORCE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 26, 3:22 PM EST, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 322 PM EST WED DEC 26 2012 NJZ009-010-015-PAZ101>106-262230- HUNTERDON-SOMERSET-MERCER-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- INCLUDING THE CITIES OF...FLEMINGTON...SOMERVILLE...TRENTON... HONEY BROOK...OXFORD...WEST CHESTER...KENNET SQUARE... COLLEGEVILLE...POTTSTOWN...NORRISTOWN...LANSDALE...CHALFONT... PERKASIE...MORRISVILLE...DOYLESTOWN 322 PM EST WED DEC 26 2012 ...PRECIPITATION TRANSITIONING TO FREEZING RAIN... AS WARMER AIR MOVES IN ALOFT, THE SNOW IS CHANGING OVER TO SLEET AND FREEZING RAIN. THIS PROCESS WILL CONTINUE THROUGH THE REST OF THE AFTERNOON AND WILL MAKE FOR HAZARDOUS TRAVELING CONDITIONS ON ANY UNTREATED ROADWAYS AND BRIDGES AND OVERPASSES. PLEASE EXERCISE CAUTION IF DRIVING. THE WORST TRAVELING CONDITIONS WILL START DEVELOPING IN THE UPPER PARTS OF THE COUNTY AS THE SUN STARTS TO SET. WARM IS MOVING INTO THE REGION AND A TRANSITION TO PLAIN RAIN WILL START LATER THIS AFTERNOON. NJZ007-008-PAZ060>062-262230- WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON- INCLUDING THE CITIES OF...WASHINGTON...MORRISTOWN...READING... ALLENTOWN...BETHLEHEM...EASTON 321 PM EST WED DEC 26 2012 THERE ARE A FEW POCKETS OF HEAVIER SNOW BANDS CURRENTLY PUSHING THROUGH THE LEHIGH VALLEY AND NORTHWEST NEW JERSEY. WINDS ARE ALSO STARTING TO INCREASE WITH SOME GUSTS UPWARDS OF 25 MPH. THE COMBINATION OF THE HEAVIER SNOW AND WINDS CAN DROP VISIBILITIES TO LESS THAN ONE-HALF MILE AT TIMES. SNOW ACCUMULATIONS UPWARDS OF 2 INCHES ARE POSSIBLE. A TRANSITION TO SLEET AND FREEZING RAIN WILL START OCCURRING LATER THIS AFTERNOON. PLEASE USE EXTRA CAUTION WHEN TRAVELING TODAY AND LEAVE EXTRA ROOM BETWEEN YOU AND THE VEHICLE IN FRONT OF YOU. ALLOW EXTRA TIME TO ARRIVE AT YOUR DESTINATION. GIGI/HEAVENER
Local storm report, Dec 26, 7:41 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
741 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM NON-TSTM WND GST LEWES 38.78N 75.15W
12/26/2012 M59 MPH SUSSEX DE NOS PLATFORM
&&
EVENT NUMBER PHI1200901
AGLocal storm report, Dec 26, 7:43 PM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
743 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM NON-TSTM WND GST DOVER AFB 39.13N 75.47W
12/26/2012 M64 MPH KENT DE ASOS
&&
EVENT NUMBER PHI1200902
AGLocal storm report, Dec 26, 8:55 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
855 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM NON-TSTM WND GST TUCKERTON SHORES 39.61N 74.32W
12/26/2012 M66 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1200903
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:55 PM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Dec 26, 9:29 PM EST | Areal Flood Warning | PHI | Chester | 118 min |
| Dec 26, 11:15 PM EST | Areal Flood Advisory | PHI | Middlesex, Monmouth, Ocean | 3 hr |
| Dec 26, 11:30 PM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 3 days |
| Dec 27, 12:37 AM EST | Areal Flood Warning | PHI | Hunterdon | 6 hr |
| Dec 27, 1:01 AM EST | Special Weather Statement | PHI | Monmouth | 59 min |
| Dec 27, 1:52 AM EST | Special Weather Statement | PHI | Middlesex, Monmouth | 53 min |
| Dec 27, 7:58 AM EST | Areal Flood Warning | PHI | Morris | 5 hr |
| Dec 27, 1:42 PM EST | Wind Advisory | PHI | Cape May | 5 hr |
| Dec 27, 1:46 PM EST | River Flood Warning | PHI | Burlington | 55 hr |
Nearby
Areal Flood Advisories in New Jersey, 2012Areal Flood Advisories in Pennsylvania, 2012Every areal flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.